Filtered equations as an approximation model

Abstract

Authors

C. Vamoș
-Tiberiu Popoviciu Institute of Numerical Analysis, Romanian Academy

A. Georgescu

Keywords

Cite this paper as:

C. Vamoş and A. Georgescu, Filtered equations as an approximation model, Meteorology and Hydrology, 19 (1989), 21-22.

References

PDF

Not available yet.

About this paper

Journal

Proceedings of the XIIIth International Conference on Carpathian Meteorology, Bușteni

Publisher Name
DOI
Print ISSN
Online ISSN

MR

?

ZBL

?

Related Posts

Menu